Format

Send to

Choose Destination
Clin Lung Cancer. 2006 Dec;8 Suppl 1:S36-42.

Non-rash skin toxicities associated with novel targeted therapies.

Author information

1
Department of Dermatology, Feinberg School of Medicine, Northwestern University, Chicago, IL 48201, USA.

Abstract

Many novel targeted agents have emerged against a variety of malignancies. Although papulopustular rash is the most commonly observed side effect associated with many of these agents, several non-rash skin toxicities have been identified that frequently result in the delay or discontinuation of anticancer therapy. These toxicities include skin hyperpigmentation, xerosis, pruritus, hair growth and color abnormalities, periungual and nail alterations, and hand-foot skin reaction. It is important to recognize these toxicities, so that they can be diagnosed early and treatment or dose modification can be initiated, if necessary. This review discusses several non-rash dermatologic toxicities observed with targeted therapeutic agents and guidelines for their diagnosis and treatment.

PMID:
17239289
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center